I have noticed side effects are: insomnia,cramps, nausea, tiredness,indigestion and aching of joints. Also dizziness and sweating.
Has anyone noticed similar symptoms?
After a few weeks I began to have a feeling of light headedness with dizziness which made me nervous to go out. I have stopped taking the tablets and after only ....
Began on very low dose of Diovan / valsartan about 5 months ago.
Dr kept increasing until 320 mg triggered trigeminal neuralgia. I just knew it was this drug.
Now 61 and, after a lifetime of very good health, I was prescribed Coversyl (an ACE inhibitor) to reduce high blood pressure. The side effects were intolerable, ....
My doctor doubled my dose of Valsartan from 180mg to 360mg due to a slight increase in my blood pressure. After only a few days, I feel exhaused all the time, have ....
Please... Find a good Naturopath, Homeopath, Accupressurist, Lomi Lomi Hawaiian Massage specialist, or a professional who will assist with locating a wholistic remedy ....
Regarding Coversyl and the dry cough, my doctor told me that in the overwhelming majority of cases, this side effect only happens to women. No men jokes please ....
These symptoms are axactly the same as i have experienced since the dosage was increased to 80mg but with the addition of lethargy,my doctor has now taken me off ....
I have always been a very active, fit person in my 60s but have a blood pressure problem. I have taken coversyl for the past two months and have the same dry cough ....
I was prescribed a drug to reduce hypertension which gave a a continual cough.
My GP replaced this with Valsartan which I have now been taking for several years ....
I have taken Propanalol LA for 20 years to treat hypertension and I record my BP 3 times a day to check on the effectiveness of the medication. I had never really ....
Further to my comments on 27/4/06. I have had to stop Bisoprolol after 12 days due to dizziness and 5 nosebleeds in 1 week. I'm still taking Valsartan but I feel ....
I have tried taking 80mg Valsartan 3 times as my Doctor insists that there are virtually no side effects and it must be something else. Each time, after approx ....
I am 67. I have a hypertrophic obstructive cardio-myopathy and hypertension. Coversyl, which I have taken for many years, was causing a dry nervous cough so my GP ....
I WAS PRESCRIBED ENALPRIL 2.5MG AS I AM NIDD DIABETIC DIET CONTROLLED AND WAS TOLD IT WOULD PROTECT MY KIDNEYS. FIRST 28 TABLETS WERE FINE WITH A SLIGHT COUGH TOWARDS ....
I was switched to valsartan because of a dry cough when I took lisinopril, but within seven days of starting valsartan the dry cough has become very much worse. ....
- Conditions A
- Conditions B
- Conditions C
- Conditions D
- Conditions E
- Conditions F
- Conditions G
- Conditions H
- Conditions I
- Conditions J
- Conditions K
- Conditions L
- Conditions M
- Conditions N
- Conditions O
- Conditions P
- Conditions Q
- Conditions R
- Conditions S
- Conditions T
- Conditions U
- Conditions V
- Conditions W
- Conditions X
- Conditions Y
- Conditions Z
Disclaimer: Patient.co.uk has no control over the content of any external links. Inclusion does not imply endorsement by Patient.co.uk.